# SDR 08FDEA01042

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC315223
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP FWD L/E PANEL IS CHAFED AT THE OUTBD HINGE AREA.  BLENDED CHAFFED AREA & FOUND OUT OF LIMITS IAW SRM 57-00-01 VOL I,  ORIGINAL THICKNESS 0.080. REMAINING MATERIAL 0.020. MATERIAL REMOVED 0.060.  FABRICATED SKIN & INNER DOUBLER IAW DWG ARC 3152,  REV M. ALODINED & PRIMED IAW SRM 51-21-01 VOL II. REMOVED & REPLACED SKIN PANEL IAW SRM 51-31-01 VOL II.   PAINTED SKIN PANEL IAW SRM 51-21-01 VOL II.
